# SDR AWXA200500879

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ASNA2222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION ON FLOORBEAM Y-254, FROM FS 16 TO FS 19.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM AT Y -254, FROM FS 16 TO FS 19 IAW AIRBUS SRM 53-11-14 FIG 202.  PREPARED NEW FLOORBEAM FOR INSTALLATION IAW AIRBUS SRM 53-11-14 AND 51-47-00.  INSTALLED FABRICATED REPAIR PARTS AT Y -254, FS 16 TO FS 19 IAW AIRBUS SRM 51-42-11.
